# SDR SWAA2020072702306

- Difficulty date: July 21, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 55,044 hours, 32,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FLOOR SUPPORT UPPER SURFACE AROUND FASTENERS HOLE BS 328+ 10'; LBL 11; WL 208 / REMOVED AND REPLACED FLOOR SUPPORT BETWEEN STA 328 TO STA 344 LBL 11' WL 207.5 IAW B737-700 SRM 51-40-02-0G-0 / 51-40-05-0G-0 AND DRWG # 141A5400
